Aa
A
A
A
Close
Irritable Bowel Syndrome (IBS) Community
2.74k Members
Avatar universal

Can new meds efffect IBS

I Normally lean towards the constipation side. I started a med called Cymbalta. Everything was fine until six weeks after starting it. I have had diarrhea for almost a month. I am a little better with soft strangely formed stools. Any ideas?
1 Responses
15695260 tn?1549593113
Hello and welcome to the forum. Thanks for your question.  Please do check in with both your psychiatrist that made the Cymbalta prescription as well as any GI doctors you've seen for IBS.  IBS is greatly influenced by anxiety and stress.  Perhaps this became an issue as you switched medications.  Are you feeling more stressed?  And any type of change can indeed aggravate IBS as well as the fact that Cymbalta is associated with gi changes.  Please talk to your doctor about this.  Let us know the outcome!
Have an Answer?
Top Digestive Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem